# SDR HNAA2022113000313

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 50,289 hours, 47,153 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APROX 10 KNOTS OIL PRESSURE ROSE AND A POP WAS HEARD.  ENGINE ROLLED BACK WITH E1 OUT AND E1 NO DISPATCH MESSAGES DISPLAYED.  ENGINE REMOVED AND REPLACED.
